# SDR AUS20011034

- Difficulty date: September 27, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540J2BD
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO1 CYLINDER HOLDDOWN STUDS FAILED. CRANKCASE CRACKED IN TOP RIGHT STUD HOLE.
